Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zimmeju

Effect From Stopping Long Term Antibiotics

Recommended Posts

Hi,

I just stopped taking minocycline after a year on it and within a few weeks all hell broke loose on my face in the form of a awfull rash on my forehead and behind my ears and hairline. I have been told this is probably a yeast bacteria. Has anyone else experienced this and what OTC product or natural remedy can I use to get rid of this. I have been told to get a probiotic supplement to add back the good bacteria that the antibiotics killed but I want to get rid of this awful brake out with a topical. Thanks for your replys!

Link to comment
Share on other sites

Zinc pyrithione soap. Buy a mild one off amazon. You're boot going to be able to get anything systemic without risky side effects.

That being said I would also recommend paleo diet with lots of greens and fermented foods. This is a longer term solution but ultimately a better one.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×